# SDR REXA2024102100890

- Difficulty date: September 4, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R AT FS280 IS CORRODED   INSTALLED NEW SERVICEABLE STRINGER 23R PN SH670-31211-4U FROM FS 280 TO FS 333 IAW CRJ-700 SRM 51-42-06-001-001-A01.
